# SDR SWAA2015100844717

- Difficulty date: September 30, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 40,830 hours, 23,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKIN CRACKED AT BS 540, ON FWD FASTENER SECOND ROW, 9 O CLOCK DIRECTION.  REPAIRED SKIN IAW EA.
